Approximate Normality of Low Degree Polynomials in Normal Independent Variables

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we emphasize that polynomials are asymptotically linear functions and show, through Monte Carlo methods, that when the variation coefficients are small, low degree polynomials in normal independent variables are approximately normal. An application which illustrates the approach is presented.
Original languageUnknown
Pages (from-to)287-296
JournalFar East Journal Of Mathematical Sciences
Issue number2
Publication statusPublished - 1 Jan 2012

Cite this